# SDR P5CA9701737

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3340 · Exterior Lighting
- Part: Fasteners
- Condition: Loose
- Location: Rt Logo Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE/MISSING ATTACH FASTENERS ON RT LOGO LIGHT.  REMOVED AND REPLACED FASTENERS PER SRM 51-10-02.
